# SDR ALG2003F00036

- Difficulty date: October 27, 2002
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N521AL
- Make and model: Skrsky S76A
- Aircraft serial: 760132
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 0177555240
- Condition: Inoperative
- Location: Nr 2 Eng Ovrsped
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, NR 2 ENGINE DROPPED OFF LINE AND WOULD NOT RESTART.  THE MECHANIC TROUBLESHOT AND FOUND NR 2 OVERSPEED SENSOR NOT OPERATIONAL.
